# SDR C2XA08IA026

- Difficulty date: January 17, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 18,565 hours, 14,001 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W741803120
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION THE LAST THREE AISLE PATH LIGHTING STRIPS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPAIRED A BROKEN WIRE AT SP9221, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
